African Diaspora Journal of Mathematics

Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space

E. Ait Dads, K. Ezzinbi, and S. Fatajou

Full-text: Open access

Abstract

We present some results of Eberlein-weakly almost periodic functions with values in a Banach space. Then, we apply these results to investigate the Eberlein-weakly almost periodic solutions of some differential equations in a Banach space.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 1 (2011), 1-18.

Dates
First available in Project Euclid: 11 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1313092838

Mathematical Reviews number (MathSciNet)
MR2826838

Zentralblatt MATH identifier
1246.34058

Subjects
Primary: 34K20

Keywords
Eberlein-weakly almost periodic solutions Dissipative Reflexive space Separable space -Sequentially Compact Weakly relatively compact Semigroup-Upper semi product Lower semi product inner

Citation

Ait Dads, E.; Ezzinbi, K.; Fatajou, S. Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 1, 1--18. https://projecteuclid.org/euclid.adjm/1313092838


Export citation